# SDR ASAA2013050294686

- Difficulty date: May 2, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 18,135 hours, 5,667 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL EXTINGUISHES WITH MASTER CAUTION RECALL.  ACFT GROUNDED.  ACCOMPLISHED CABIN TEMP CONTROL BITE IAW FIM 21-61-00, TASK 801.  OPS CHECK NORMAL, GROUND VERIFICATION SUCCESSFUL NO HISTORY 30 DAYS.
